Loading...
Loading...

Go to the content (press return)

A family of discontinuous Galerkin mixed methods for nearly and perfectly incompressible elasticity

Author
Shen, Y.; Lew, A.
Type of activity
Journal article
Journal
ESAIM. Mathematical modeling and numerical analysis. Modelisation mathématique
Date of publication
2012
Volume
46
Number
5
First page
1003
Last page
1028
DOI
https://doi.org/10.1051/m2an/2011046 Open in new window
Repository
http://hdl.handle.net/2117/27866 Open in new window
Abstract
We introduce a family of mixed discontinuous Galerkin (DG) finite element methods for nearly and perfectly incompressible linear elasticity. These mixed methods allow the choice of polynomials of any order k 2: 1 for the approximation of the displacement field, and of order k or k - 1 for the pressure space, and are stable for any positive value of the stabilization parameter. We prove the optimal convergence of the displacement and stress fields in both cases, with error estimates that are inde...
Citation
Shen, Y.; Lew, A. A family of discontinuous Galerkin mixed methods for nearly and perfectly incompressible elasticity. "ESAIM. Mathematical modeling and numerical analysis. Modelisation mathématique", 2012, vol. 46, núm. 5, p. 1003-1028.

Participants

  • Shen, Yongxing  (author)
  • Lew, Adrian J.  (author)

Attachments